MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950070
Medical Device Problem Codes Defective Device (2588); Material Deformation (2976); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per information provided: root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2011) is considered to be a best estimate.This emdr represents the ventrio st (device #2).Additional supplemental emdr was submitted to represent the mesh ¿ composix kugel (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
 
Event or Problem Description
Per information provided: (b)(6) 2003 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the implant of composix kugel mesh (device #1).Per operative notes, ¿the patient noted to have omental adhesions in the hernia sac was reduced.A fascial defect was encountered.A medium composix kugel patch (device #1) was placed on top of the omentum and secured to the anterior abdominal wall using spiral tacking device.¿ (b)(6) 2012 - patient was diagnosed with ventral hernia thereby underwent open repair with the removal of mesh (device #1) and implant of ventrio st mesh (device #2).Per operative notes, ¿extensive adhesiolysis was performed.A upper ventral incision revealed distorted prior mesh (device #2) was excised.A oval ventrio st hernia patch (device #2) was placed and secured to the overlying peritoneum and fascia using sutures.¿ (b)(6) 2017 - patient was diagnosed with paraesophageal hernia thereby underwent laparoscopic repair with the implant of synthetic mesh.(b)(6) 2019 - patient was diagnosed with eventration of anterior abdominal wall thereby underwent robotic assisted repair.Per operative notes, ¿adhesions to the anterior abdominal wall were taken down.The fascia had thinned out between the rolled edges of the previous mesh (device #2).Plicated the mesh from side to side completely fixing the eventration.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key21959006
Report Number1213643-2025-090198
Device Sequence Number9197507
Product Code FTL
UDI-Device Identifier00801741031564
UDI-Public(01)00801741031564(17)130628(10)HUVF0845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2013
Device Catalogue Number5950070
Device Lot NumberHUVF0845
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight136 KG